Department   Aoyama Gakuin University  Department of International Economics, School of International Politics, Economics and Communication
   Position   Professor
Language English
Publication Date 2022
Type Academic Journal
Peer Review Peer reviewed
Title Does an Increase in the Number of Immigrant Workers Reduce Unemployment Rates? An Industry
Sector Unit Level Analysis in Japan
Contribution Type Single
Journal Economic Analysis and Policy
Journal TypeAnother Country
Volume, Issue, Page pp.464-476
Authorship Lead author,Corresponding author
Author and coauthor Tomohara, A.